# SDR AALA202301100873

- Difficulty date: January 4, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737-8
- Aircraft serial: 33256
- Aircraft time: 14,153 hours, 6,085 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 762187G
- Part serial: 3409
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 14,187 hours, 6,103 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT OVERHEAD 1L ENTRY DOOR WILL NOT TURN OFF. **SUPPLEMENTAL REPORT FOR AALA202301050873: REPLACED BUS POWER CONTROL UNIT (BPCU) PER AMM 24-41-21. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
